# SDR UIEA2014031800111

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 63,857 hours, 11,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVEAL PANEL CRACK AT CABIN BS 2240 STRINGER 25L L5 ENTRY DR FWD LWR CUT OUT.  REVEAL CRACK AREA REPAIRED IAW RI NO RI-53-61-10488 REV C.
